# SDR 96ZZZX5568

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250PD
- Make and model: Beech 300BEECH
- Aircraft serial: FA33
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ice Vane Door
- Part number: 10191012323
- Condition: Broken
- Location: Lt Cowl
- Component: 10191011215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT (150 HR 2ND INTERIM) LEFT COWL FWD LOWER ICE VANE DOOR OUTER EDGE (4 INCH BY 8 INCH) FOUND MISSING FROM ASSEMBLY.  LEFT ENGINE 1ST STAGE COMPRESSOR INSPECTED FOR FOD.  ONE BLADE FOUND LEADING EDGE BENT AND TORN REQUIRING ENGINE TEAR DOWN AND REPAIR OF FOD PER P & W MM 3034342.  ON FURTHER INSPECTION, ICE VANE DOOR ON RT COWL FOUND CRACKING IN SAME AREA.  ICE VANE AFT BLOCKER DOOR (PN 101-910124-51).  ALSO FOUND CRACKING ON LT/RT COWLS.  RECOMMEND DOOR 'BOND ASSEMBLY' MADE THICKER WHERE ACTUATOR BRACKETS ARE ATTACHED.
